# SDR FDEA202501080036

- Difficulty date: January 8, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 96,107 hours, 23,459 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Doubler
- Part number: ARB71771
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - UPPER WING SURFACE MAIN LANDING GEAR SUPPORT UPPER DOUBLER   BETWEEN STRINGER 4 AND STRINGER 6, ALONG STATION XORS 164 FOUND CORRODED. LEFT HAND WING - UPPER WING SURFACE MAIN LANDING GEAR SUPPORT DOUBLER BETWEEN   STRINGER 4 AND STRINGER 6 ALONG STATION XORS 164 AREA REPAIRED AS PER EA 1-5730-  T0381754 P1 TITLE: WING - PLATES AND SKINS - LH WING - CORROSION FOUND ON MLG   SUPPORT UPPER DOUBLER OUTBOARD EDGE AT STRINGER-4. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
